# SDR CA091103004

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,569 hours
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 16300106
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 17,365 hours
- Component: Steering Sys, Dowty
- Component part number: 16300106
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT WAS PUSHED BACK FROM THE GATE FOR DEPARTURE. WHEN THE NOSE WHEEL STEERING WAS SELECTED ON THE NOSE WHEEL STEERING INOP MESSAGE ILLUMINATED. A RESET WAS CARRIED OUT BY THE FLIGHT CREW AND THE MESSAGE CLEARED. AS THE ACFT TAXIIED TOWARDS THE DEPARTURE RUNWAY THE MESSAGE REAPPEARED. MX WAS CALLED TO THE ACFT AND INSPECTED THE NOSE GEAR, THEY DISCOVERED THAT THE ROD END HAD PULLED AWAY FROM THE STEERING ACTUATOR.
